# SDR REX2009F00023

- Difficulty date: January 14, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Engine: Ge CF34*
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Contaminated
- Location: Lt & Rt Acm
- Part time: 14,967 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, HAS SMOKE IN CABIN WITH ASSOCIATED LAV SMOKE MESSAGE.  TROUBLESHOT SYS FOUND ACM (AIR CYCLE MACHINE) COALESCER BAGS TO BE CONTAMINATED WITH DEICE FLUID.  REMOVED AND REPLACED LT AND RT COALESCER BAGS IAW MM.  OPS CHECK PERFORMED WITH NO DEFECTS NOTED.  (K)
